# SDR IPXA2015072491497

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 50,250 hours, 16,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strut
- Condition: Broken
- Location: Life Raft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT GAS STRUT IS BROKEN.  R & R LIFE RAFT DOOR GAS STRUT IAW MM INTRO 2B.
